Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have itchy nodes on body. Used scabies permethrin cream. How to cure this?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
I have used the scabie permethrin cream twice and I still have nodes on my body that still itch. There are some on my penis as well. Are the mites still in the nodes?
Posted Mon, 11 Feb 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 23 minutes later
Thanks for writing to us.
The nodular lesions of scabies signify the hypersensitivity reaction to mite. These lesions persist even after mite has cleared off with permethrin application. So as you have already applied permethrin twice, you do not need further application.

To treat these lesions, you need to apply a steroid cream over the nodules. With steroid cream application, these lesions will resolve. To combat itching, you may take oral antihistaminic like cetirizine.
As both the above mentioned are prescription drugs, I would encourage you to visit a dermatologist nearby.

Hope that answers your query. Should there be further query, I would be happy to assist you.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor